# SDR 97ZZZX4552

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31134
- Make and model: Beech 1900C
- Aircraft serial: UC42
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Part number: 370110
- Condition: Stuck
- Location: Elect Pins
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL WARNING HORN STAYED ON CONTINUOUSLY.  UPON INSPECTION, FOUND STALL VANE STUCK IN POSITION.  WHEN REMOVING CANNON PLUG FROM ASSEMBLY PRIOR TO REMOVING ASSY FROM AIRCRAFT, FOUND VANE WAS FREE.  AFTER REMOVING ASSEMBLY FROM AIRCRAFT, FOUND THE BOARD THE ELECTRICAL PINS WERE ON LOOSE.  FURTHER INSPECTION REVEALED IF THE PINS WERE PUSHED IN (LIKE ATTACHING CANNON PLUG), IT WOULD BIND THE MOVEMENT OF THE STALL VANE INTERNALLY.  PART WAS REPLACED WITH NEW.  OPERATION WAS SATISFACTORY.  DURING FUTURE INSPECTIONS, IT MAY BE ADVISABLE TO MOVE CANNON PLUG ON STALL VANE AND SEE IF VANE BINDS.
